# SDR CALA2009082600499

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 35,337 hours, 11,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED IAW MM 33-51-04.  OPS CHECK GOOD.
